# SDR UALA2012020200657

- Difficulty date: January 31, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,945 hours, 21,902 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Missing
- Location: Lt Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR UPLOCK ASSY MISSING AFT SPRING.  REPLACED SPRING PER MM.
